# SDR AALA2019121769033

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 22,622 hours, 9,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS L1 DOOR SLIDE FALLING OUT OF COVER. REMOVED AND REINSTALLED SLIDE PACK IN L1 DOOR IAW AMM 25-66-01. SLIDE PACK OK FOR SERVICE.
